Article citationsMore>>

T. J. Santner and S. Yamagami, “Invariant Small Sample Confidence Intervals for the Difference of Two Success Probabilities,” Communications in Statistics (Simulation and Computation), Vol. 22, 1993, pp. 33-59.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.